1 Publikation

[1]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489433
On the treatment of non-optimal regularization parameter influence on temperature distribution reconstruction accuracy in participating medium
Liu D, Yan J, Cen K (2012)
International Journal of Heat and Mass Transfer 55(5-6): 1553-1560.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

1 Publikation

[1]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489433
On the treatment of non-optimal regularization parameter influence on temperature distribution reconstruction accuracy in participating medium
Liu D, Yan J, Cen K (2012)
International Journal of Heat and Mass Transfer 55(5-6): 1553-1560.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung